Los Angeles Festivals
If we are missing your festival in Los Angeles it only takes a few minutes to add a complimentary listing.
Finish the Ride Presents:
FINISH THE CARDS Benefit Poker Tournament
When: Thursday, March 30, 2017 from 6:00 PM to 11:00 PM (PDT)
Where: Golden Road Brewing Los Angeles
5410 West San Fernando Road
Los Angeles, CA 90039
6PM Dinner, 6:30 PM dealing starts
$250: 13,000 chips with Dinner Buffet
(10,000 chips if registered after 23 March) PLUS a delicious buffet dinner from Chloe's at Golden Road and free Golden Road craft beer
$200: 13,000 chips)
(10,000 chips if registered after 23 March) and free Golden Road craft beer
$60: Non-player Dinner Buffet
(Enjoy a delicious buffet dinner from Chloe's at Golden Road and free Golden Road craft beer)
Thousands of Dollars in winner prizes!
Free Craft beer*
Big Daddy T House Rockin'Blues Band
(*with paid entry)
(**V and GF selection available)
CA Assemblymember 43rd District (ret.)
Founder Streets Are For Everyone & Finish The Ride
Register and more details at: http://bit.ly/FinishTheCards
Streets Are For Everyone, making streets SAFE for EVERYONE.
Special Thanks to:
Golden Road Brewing and Pure Cycles
3nd Annual East Hollywood
EMERGENCY PREPAREDNESS FAIR EMERGENCY PREPAREDNESS FAIR & NEIGHBORHOOD FESTIVAL
EARTHQUAKES -- FLOODS -- DISASTERS
Saturday, 1 April, 10 AM to 3 PM
Ending Homelessness, One Family at a Time
• Free survival gear, Food, Raffle Prizes
• Petting Zoo, Bouncy House, Kids Activities
• Earthquakes Simulator, Fire Safety, CERT, Fire Truck
• CPR Training,First Aid Workshops, Self-Defense Training
• Blood Donation
Bring the WHOLE family and your pets.
Brought to you by:
Volunteer Ministers of Southern California
Free Workshops Agenda:
Main Stage (30 min workshops)
10:40 How to Prepare for the Big One -- Surviving Earthquakes (20 Minutes)
11:00 First Raffle Drawing
11:40 How to Prepare for Civil Unrest (20 Minutes)
12:00 Second Raffle Drawing
12:20 Opening Ceremony
12:30 Basic First Aid (30 Minutes)
1:00 Third Raffle Drawing
1:30 Basic Self-Defense (30 Minutes)
2:00 Fourth Raffle Drawing
2:30 CPR Made Simple (30 Minutes)
3:00 Grand Prize Raffle Drawing!
Activities for Kids:
• Free Petting Zoo
• Free Bouncy House
• Painting and coloring
Lots of Booths:
Kaiser Hospital, LA Fire Department, CERT, LA Emergency Management Dept, State Farm Insurance, LA DWP, Earthquake Country Alliance, Hollywood United Neighborhood Council, East Hollywood Neighborhood Council, Council District 13, National Disaster Preparedness, L.O.V.E. Foundation, Herbalife, local businesses, food vendors and more...
Raffle to Help End Homelessness:
There's a great raffle with prizes every hour. Participants do not need to be present to win the grand prize. Pre-purchase your tickets here for only $10 per ticket.
Raffle benefits Family Promise, an organization helping homeless families get back on their feet.
Thank you to Councilman Mitch O’Farrell of Council District 13 for helping to make this event possible.
DON'T WAIT 'TILL IT'S TOO LATE. BE PREPARED.
What's the cost to attend?
The event is FREE!!! Everyone is encouraged to purchase lots of raffle tickets to help get homeless families off the street and back on their feet, but there is no charge to attend.
Are there ID requirements or an age limit to enter the event?
No. Everyone is invited to attend -- kids young and old, family, individuals of any race, color or creed, dogs, birds, and lizards are all invited to attend for free.
Where can I contact the organizer with any questions?
For any questions or if you want to have a free booth at the event (pending available space) contact the event organizer, Damian Kevitt, at LANewCiv@gmail.com.
Is my registration/ticket transferable?
There is no cost to attend, so YES!!! Your raffle ticket is also transferable to whoever you want to give it to.
What are my transport/parking options getting to the event?
Parking is free at the location of the event or across the street. Everyone is encouraged to walk, bike ride, carpool or take Metro. The Metro Red Line stops just 2 blocks east of the fair at Vermont and Sunset.
4 DAYS OF SCREENINGS, PARTIES & ARTIST PROGRAMS THAT CELEBRATE INDEPENDENT FILMMAKING. *FILMS COMPETING IN NARRATIVE FEATURE, DOCUMENTARY & SHORT FILM CATEGORIES WILL BE ELIGIBLE FOR JURY AND AUDIENCE AWARDS IN WHICH WINNERS WILL HAVE THE OPPORTUNITY TO SCREEN THEIR FILM FOR INDUSTRY PROFESSIONALS WORKING IN INTERNATIONAL FILM PRODUCTION & DISTRIBUTION.
CINEMA AT THE EDGE IS A MAJOR FESTIVAL FOR INDEPENDENT FILMS. THE CINEMA AT THE EDGE IN SANTA MONICA, CA IS ONE OF THE “TOP 10 DESTINATION FILM FESTIVALS IN THE WORLD,” IT SCREENS OVER 60 FILMS, MOSTLY BY NEW FILMMAKERS AND RISING STARS.
Housed at the Edgemar Center for the Arts, nestled in the Frank Gehry designed complex on bustling Main Street in Santa Monica, California, the 5th Annual Cinema at the Edge Independent Film Festival (CATE) presents films of all genres that feature a distinct vision, a unique voice or a challenge to what is expected and accepted in the medium. A community staple, CATE was born out of a desire to showcase innovative films, with a commitment to quality, which push industry boundaries and explore cutting-edge cinema.
Held every spring for over 20 years, Fiesta Broadway kicks off the Cinco de Mayo celebrations in Los Angeles when the festival takes over 20 downtown blocks for a huge exhibit of Latino-inspired entertainment, food stalls, craft exhibits and more. The event runs from 11am to 6pm and reportedly draws as many as 500,000 festival-goers.
Held over ten days each June, the Los Angeles Film Fest showcases the best in national and international cinema, screening over 100 films during the festival. A bounty of glittering parties and galas are also hosted during the event.
Find men suit and accessories as you need for Business, Wedding, Travelling and more. Fashion suit outlet also offer men shoes in modern styles and colors. All the high end suits and accessories are priced to fit your budget with great offers and deals. Call us @ 1-844-344-1711 today or Visit our website https://www.fashionsuitoutlet.com
- BLD Address: 7450 Beverly Blvd. Los Angeles CA USA
Screamfest L.A. features some of the best up and coming independent horror filmmakers as well as time-tested classics over ten days of screenings.
Join actor/comedian Mark Christopher Lawrence ("Chuck" and "Glee") as he hosts the 4th Annual Walk for Kids' Growth! Your support will help increase awareness of childhood growth disorders, and the importance of early diagnosis and treatment. The fun-filled, free day is for all ages and will include a 3-mile scenic fun walk, live entertainment, celebrity meet & greet, food, drinks, and much more. The event is presented by Human Growth Foundation and Children's Hospital of Los Angeles (CHLA) Ctr. for Endocrinology, Diabetes & Metabolism. For more details and to register, visit www.WalkForKidsGrowth.org.
Held annually since 1990, this festival showcases films from artists of African decent from North America, the Caribbean, South America, Europe and the South Pacific. Over 150 films are shown each year. In addition, live music, poetry readings and speaking engagements are also featured.